# SDR ABXA030367

- Difficulty date: September 2, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 49,244 hours, 52,445 cycles
- Engine: Pwa JT8D*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 39164091N
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLANT PANEL OUTBOARD ATTACH ANGLE WAS EXFOLIATED. REPLACED DAMAGED FITTING WITH NEW FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
